RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 169, Number 5, Pages 1002–1005 (Mi dan32469)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Constructive characteristic of a certain class of nonperiodic functions

G. V. Zhidkov

Peoples Friendship University of Russia

Full text: PDF file (372 kB)

Bibliographic databases:

UDC: 517.512
Presented: . . 
Received: 27.11.1965

Citation: G. V. Zhidkov, “Constructive characteristic of a certain class of nonperiodic functions”, Dokl. Akad. Nauk SSSR, 169:5 (1966), 1002–1005

Citation in format AMSBIB
\Bibitem{Zhi66}
\by G.~V.~Zhidkov
\paper Constructive characteristic of a certain class of nonperiodic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 169
\issue 5
\pages 1002--1005
\mathnet{http://mi.mathnet.ru/dan32469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0201886}
\zmath{https://zbmath.org/?q=an:0168.30801}


Linking options:
  • http://mi.mathnet.ru/eng/dan32469
  • http://mi.mathnet.ru/eng/dan/v169/i5/p1002

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    2. B. P. Osilenker, “A norm estimation for the generalized quasitranslation operator by orthogonal polynomials”, Funct. Anal. Appl., 26:1 (1992), 48–50  mathnet  crossref  mathscinet  zmath  isi
    3. S. S. Platonov, “Fourier–Jacobi harmonic analysis and approximation of functions”, Izv. Math., 78:1 (2014), 106–153  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:33
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019